Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 2, Pages 193-220
http://dx.doi.org/10.1155/2006/921520

Littlewood-Paley characterization for Campanato spaces

University Mohamed Ben Abdellah, FST Fez, Department of mathematics, BP 2202, Route Immouzer, Fez, Morocco

Received 1 July 2005

Academic Editor: Hans Triebel

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Azzeddine El Baraka, “Littlewood-Paley characterization for Campanato spaces,” Journal of Function Spaces and Applications, vol. 4, no. 2, pp. 193-220, 2006. https://doi.org/10.1155/2006/921520.